# SDR CALA2020102301207

- Difficulty date: October 21, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 69,483 hours, 24,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA 540 AND RBL 32.40 IS CRACKED.  SPT 5867695 REMOVED AND REPLACED CRACKED SHEAR FITTING AT STA 540 RBL 32.40, PER B737-700 SRM 51-40-02 AND ECRA 5714-01165 SSFR REPORT 46-002 4 ENTERED BY UAL INSPECTION U354652 10-21-2020 INSPECTION COMPLETE.
